# SDR AALA202405096102

- Difficulty date: April 25, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 35,946 hours, 15,340 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947 Rbl 50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION ON PASSENGER CABIN FLOOR BEAM UPPER CHORD AT STA 947, RBL 50. REPAIRED CHORD PER SRM 53-70-51-2R-5.
